# SDR UPS99830813

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1614
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT AFT SERVICE DOOR FWD TORQUE BOX FWD FRAME HAS DOUBLE DRILL HOLES     SPLICE IN NEW FRAME SECTION PER TIMCO REO 06750.  INSTALLED PER TIMC O REO 06750.
